# SDR DXTA2023060688030

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 9,483 hours, 5,386 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS FAIL AMBER CAS: UPON LANDING AND THE NOSE GEAR TOUCHING DOWN, WE RECEIVED THE AMBER NWS FAIL CAS MESSAGE.  WE STOPPED ON THE RUNWAY, RAN THE QRH, TRIED RE-ENGAGING THE NWS AND IMMEDIATELY GOT THE NWS FAIL MESSAGE AGAIN HAD TO BE TOWED OFF THE RUNWAY.  EMSV MANIFOLD REPLACED AND BOTH NOSE WOWF PROX SENSORS ADJUSTED UNDER WO# 29602582. PERFORMED REMAINING OPERATIONAL CHECKS I/A/W CL-350 AMM 32-61-00-820-801 (17)(18)(23) AND CLOSEOUT AS REQUIRED.  ALL OPERATIONAL CHECKS SATISFACTORY. RETURNED AIRCRAFT TO NORMAL CONFIGURATION.
